| Model Number |
FXS4010C |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Unspecified Infection (1930); Inadequate Osseointegration (2646)
| Date of Event |
02/19/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Please see attached summary memo.
Event or Problem Description
The doctor reported the implant was removed due to loss of osseointegration after 1 year, approximately 4 years and 1 month after implant placement.The bone quality was type iii.The oral hygiene around implant site was moderate.Local infection and bone resorption were observed during the removal surgery.Bone augmentation material was used in implant placement surgery.The patient needs another surgical intervention.